Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Gastroparesis? Help!
avatar
jleigh111 posted:
I'm a 32 year old female with constant nausea and heartburn. I was being treated for gastroparesis with Erythromycin because I take Lamictal for a seizure disorder and was told for that reason I couldn't take Reglan that is normally used to treat gastroparesis. The Erythromycin was working well for me for a few weeks but I developed some bowel irregularities and was told from the beginning that this wouldn't be a long term solution to the problem anyways. I guess my questions are:

1. What are the reasons that Reglan can't be used for patients with a seizure disorder? (or are there any?)
2. Is there a connection between gastroparesis and the seizure medication Lamictal (Lamotrigine)?
3. Does anyone have any recommendations on how to treat gastroparesis aside from changes in diet? I feel like I've tried everything with no relief.


Any suggestions/help would be greatly appreciated
Reply
 
avatar
Anon_125043 responded:
This shall help:
http://sunild1204.wordpress.com/2011/04/09/acidic-stomachdyspepsiahyper-aciditystomach-problems/


Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
5 of 5 found this helpful